# SDR CALA2022101402818

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A300*
- Aircraft serial: 1986
- Aircraft time: 51,772 hours, 32,303 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: 0727540
- Part serial: C220962
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP MISSING ADDED PICS ADDED PICS INSTALLED FUEL COUPLING CAP REF 28-11-43 TOMC NOTIFIED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1829128  SN OFF 7027 CAP, COUPLING R  OFF 31-2825-9-0001 7027 ON 31-2825-9-0001 1836
